# SDR AALA202402078714

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 63,734 hours, 27,264 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-1 GALLEY ENTRY DOOR SNUBBER INOPERATIVE. REMOVED AND REPLACED R1 SNUBBER (AALA202402078714) PER AMM 52-41-5 AND REMOVED AND REPLACED R1 UPPER ARM (AALA202402071577) PER AMM 52-41-21.
